# SDR 2008UALA02923

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 57,787 hours, 31,706 cycles
- Engine: Cfmint CFM563C1
- Engine time: 17,858 hours, 10,891 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063215
- Part serial: WYGA0963
- Condition: Failed
- Location: Nr 1
- Part time: 17,858 hours, 10,891 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT.  FOLLOWED CHECKLIST WITH ENG RESTART.  NORMAL LANDING.  NO EMERGENCY DECLARED.  THE ENGINE WAS BORESCOPED AND VISUALLY EXAMINED. NO UNUSUAL FINDINGS. REPLACED NR 1 MEC AND FUEL PUMP (PRECUATIONARY). ACCOMPLISHED ALL RUNS ON NR 1 ENGINE. ALL PARAMETERS NORMAL.
